# SDR ASAA2017102422308

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 40,632 hours, 12,069 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400757050
- Condition: Loose
- Location: Nr 2 Engine Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A NR 2 ENGINE INLET INSPECTION,  FOUND THE NR 1 FAN DUCT PANEL LOOSE.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 2 ENGINE, NR 1 FAN DUCT PANEL IAW AMM 72-23-07-400-801-F00.
